From Zulfa Eff Uli Ras, 69 years old, 7 months ago I had prostate surgery with a laser. About three days ago I was passing urine smoothly, sometimes sometimes it dripped; because I was in Depok I contacted the doctor who handled me in Padang via telephone advised to drink Avodat and Harnal. My question is how long will the drug react to my illness? Thanks doctor
Hello Zulfa, Thank you for the question.
Are you referring to prostate surgery due to benign enlargement of the prostate gland (benign protate hyperplasia / BPH)? BPH is a benign enlargement of the prostate gland that usually occurs in elderly men. The severity of symptoms also varies from person to person. Some of the symptoms of BPH are difficult BAK, have to push when BAK, urine flow is stagnant or weak, urine drips after BAK is finished, incomplete taste after BAK, often BAK at night.Avodart is a drug that contains dutasteride is a drug that blocks 5 alpha reductase enzymes for helps reduce the size of the prostate while harnal is a drug containing tamsulosin which aims to make the muscles in the bladder become more relaxed so that urine comes out more easily. These two drugs are often used together to treat symptoms of BPH. To see the effect of dutasteride drugs it takes 3-6 months while for tamsulosine drugs it takes 4 weeks.
Please do the following suggestions:
taking medication according to doctor's orders
Avoid consuming any drinks before going to bed
avoid the habit of holding BAK
try to urinate regularly
Limit consumption of caffeinated beverages
manage stress well
You can consult your urologist again after the corona virus outbreak has subsided. If symptoms appear difficult to urinate at all, please you immediately visit the nearest emergency room so that you can immediately be given the right treatment.
I hope this helps.